# SDR RAIA2008112500004

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 21,116 hours, 19,949 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED A LG AIR/GND FAIL MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A LEAKING O-RING ON THE NLG SERVICING PORT.  THE O-RING WAS REPLACED, NLG WAS SERVICED, AND AN OPERATIONAL CHECK OF THE EXTENSION AND RETRACTION SYSTEM WAS PERFORMED.  OPS CHECKED GOOD.
